# SDR ASAA9980322

- Difficulty date: December 15, 1999
- Submitted: July 1, 2000
- Operation: Air carrier
- Aircraft: N943AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53018
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 5936660167
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 30K CHECK, THE MID CARGO BAY Z CHANNEL FLOOR SUPPORT FROM STATION 693 TO 731 ABOVE LONGERON 28R WAS FOUND CORRODED.  REPAIRED PER SRM 51-10-1.  (M)
